Journal article icon

Journal article

ROBUST STABILITY OF INTERCONNECTED SYSTEMS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1109/TAC.1983.1103304
Journal:
IEEE TRANSACTIONS ON AUTOMATIC CONTROL More from this journal
Volume:
28
Issue:
6
Pages:
710-716
Publication date:
1983-01-01
DOI:
ISSN:
0018-9286
Pubs id:
pubs:62217
UUID:
uuid:ab122ad5-632b-4ce0-b0c9-e871806a854c
Local pid:
pubs:62217
Source identifiers:
62217
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP